# SDR RAIA00201035

- Difficulty date: January 30, 2002
- Submitted: February 3, 2002
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- Aircraft time: 13,467 hours, 14,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-STL- EMERGENCY PATH LIGHTS A ROW 7 & 8 INOP.  RECONNECTED CONNECTOR, OPS CHECK OK.
